Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Another equivalent form of the axiom of choice


Authors: J. R. Isbell and F. B. Wright
Journal: Proc. Amer. Math. Soc. 17 (1966), 174
MSC: Primary 02.60; Secondary 04.00
MathSciNet review: 0186535
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.60, 04.00

Retrieve articles in all journals with MSC: 02.60, 04.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0186535-8
PII: S 0002-9939(1966)0186535-8
Article copyright: © Copyright 1966 American Mathematical Society